Translator Disclaimer
2008 Asymptotically almost periodic solutions to some classes of second-order functional differential equations
Toka Diagana, Hernán Henriquez, Eduardo Hernández
Differential Integral Equations 21(5-6): 575-600 (2008).

Abstract

In this paper, we study the existence of asymptotically almost periodic solutions to some classes of second-order partial functional-differential equations with unbounded delay. Our results are, subsequently, applied to studying the existence of asymptotically almost periodic solutions to some integrodifferential equations, which arise in the theory of heat conduction within fading memory materials.

Citation

Download Citation

Toka Diagana. Hernán Henriquez. Eduardo Hernández. "Asymptotically almost periodic solutions to some classes of second-order functional differential equations." Differential Integral Equations 21 (5-6) 575 - 600, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.35411
MathSciNet: MR2483269

Subjects:
Primary: 35B15
Secondary: 34K30, 35R10, 43A60, 47D09

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.21 • No. 5-6 • 2008
Back to Top